| Catalog Number |
384008 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material#: 384008; batch#: 4087754.It was reported by the customer that during the process of "breaking away", the catheters have split asymmetrically, making it impossible to remove the introducer without also removing the entire line and having to begin the entire procedure again rcc received a complaint via email.Bd introsyte-n augtoguard 26 ga, ref (b)(4).Lot 4087754; no injuries or serious harm.On three occasions, during the process of "breaking away" the catheters have split asymetrically, making it impossible to remove the introducer without also removing the entire line and having to begin the entire procedure again.Additional information received on 04-dec-2024.Thanks for your response.Two occurrences were with different patients.The third was while we were trying to replicate the problem in an office environment.We only have the two devices saved that were in use with patients.The dates of the events were 11/29/24 and 12/1/2024.The caregivers involved were two different people and the patients were also two different people.We will label the devices we are sending you with the dates of the events.The original packaging with the lot number was saved from the event on 11/29/2024.The portion of the original packaging with the lot number was not saved for the 12/1/2024 event and could not be retrieved from the trash.When the second event occurred, we initially went to look at the lot numbers on all products available and found that every product on our shelves had the same lot number on the packaging, so we have a high suspicion that the lot number for the 12/1/2024 event would have been the same if we had saved it.We would appreciate it very much if you could send us the manufacturer¿s instructions for use for this product because part of our own, internal review, is to look at the techniques our clinicians were using at the time of both events to make sure that we had not in any way deviated from the recommended practice.I have opened a request with customer service for these ifu but have not received anything yet and cannot find them on your website.Is this something that you could assist us with by sending? we will place the two devices we retained in the mail today or tomorrow, based on our mail room availability.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 samples submitted for evaluation.The reported issue of catheter defective / damaged was confirmed upon inspection of the samples.Analysis of the sample showed that the reported defect was observed in both samples.Bd determined that the cause of the failure was not related to any of our processes as there are no activity or operation that could cause this condition.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.